MathSciNet Relay Station
MathSciNet bibliographic data
MR2434182 60E05 (60E15 60F05 82B05)
Eichelsbacher, Peter; Reinert, Gesine Stein's method for discrete Gibbs measures. Ann. Appl. Probab. 18 (2008), no. 4, 1588–1618.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement